Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Worried about my brother
Dec 26, 2006

Dear Doctor My got was diagnosed with HIV in Feb this year. He stayed in the hospital for 8 months. He was disturbed mentally I assume bcos of the virus, now he can't walk since then. But the treatment rose him from the dead.His mind is still lost and unable to be on his feet again. His CD4 count rose from 15 to 500. What could be the problem now , not to mormal as before. he is about to lose the job now. Though he gained a lot of weigh. Is it something to do with the treatment or there is something that his doct not awre of it. I'm so worried, Please help me doc. i will really appreciate your help.

Response from Dr. Henry

Recovering/improving from the HIV perspective addresses one problem but some damage seen in advanced HIV disease/AIDS doesn't fully reverse and underlying mental health or medical problems often impact a patient's abilities to hold down a job. That situation of frustrating when one aspect of a patient's health is getting better and other aspects are not. For some patients treating the HIV portion of their health is actually the easiest component. Hopefully your brother's HIV care provider has access to a social worker/case manage and psychologists/physicial therapiest to evaluate the situation and offer suggestions on job training/prospects. KH



Previous
Lipodystrophy?
Next
Alcohol

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement